# SDR SIMA200215711

- Difficulty date: June 6, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 14525369003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND CARGO DOOR CUT OUT SHEAR CLIP CORRODED.  REMOVED CORRODED SHEAR CLIP.  INSTALLED NEW CLIP IAW EMB 145 SRM 145/1142, CHAPTER 51, REV 18, 51-20-03, 51-40-02, ETN EM-51-020 AND STANDARD SRM PRACTICES.  (M)
